Vol. 49, Issue 1, pp. 135-150

Vol. 49 Issue 1 pp. 135-150

New optical solitary waves for unstable Schrödinger equation in nonlinear medium

Qin Zhou, Hadi Rezazadeh, Alper Korkmaz, Mostafa Eslami, Mohammad Mirzazadeh, Mohammadreza Rezazadeh


solitons, new extended direct algebraic method, unstable Schrödinger equation


In this paper and for the first time, we describe and introduce a new extended direct algebraic method which is a new method for solving nonlinear partial differential equations arising in nonlinear optics and nonlinear science. By applying this method, we have constructed new solitary wave solutions for the unstable Schrödinger equation. A large family of traveling wave type exact solutions covering exponential, generalized trigonometric, rational and generalized hyperbolic functions to this equation is determined. The solutions are expressed in explicit forms.

Vol. 49
Issue 1
Article No: 12
pp. 135-150

0.24 MB
OPTICA APPLICATA - a quarterly of the Wrocław University of Science and Technology, Faculty of Fundamental Problems of Technology